UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (271) 271
Book Chapter (38) 38
Book / eBook (7) 7
Publication (6) 6
Web Resource (6) 6
Conference Proceeding (1) 1
Paper (1) 1
Patent (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (150) 150
science & technology (149) 149
physical sciences (126) 126
mathematics, applied (89) 89
analysis (62) 62
mathematics, general (42) 42
applied mathematics (40) 40
technology (38) 38
fixed point (32) 32
applications of mathematics (31) 31
computer science (30) 30
stability (29) 29
mathematical analysis (27) 27
computer science, theory & methods (22) 22
discrete mathematics and combinatorics (20) 20
functional analysis (20) 20
theorems (19) 19
life sciences & biomedicine (18) 18
hyers-ulam stability (17) 17
approximation (16) 16
chemistry (16) 16
generalized hyers-ulam stability (16) 16
fixed point theorem (15) 15
inequalities (15) 15
fixed points (14) 14
additive functional equation (12) 12
fixed point theory (12) 12
functional equations (12) 12
physics (12) 12
algebra (11) 11
nanoparticles (11) 11
physics, multidisciplinary (11) 11
47h10 (10) 10
mapping (10) 10
partial differential equations (10) 10
usage (10) 10
difference and functional equations (9) 9
mathematics, interdisciplinary applications (9) 9
metric space (9) 9
ordinary differential equations (9) 9
random normed space (9) 9
topology (9) 9
additives (8) 8
completeness (8) 8
cubic functional equation (8) 8
homomorphisms (8) 8
hyers ulam stability (8) 8
mathematical models (8) 8
random operators (8) 8
additive functional inequality (7) 7
banach space (7) 7
banach spaces (7) 7
fixed point method (7) 7
fuzzy normed space (7) 7
metric spaces (7) 7
physics, mathematical (7) 7
random normed spaces (7) 7
research (7) 7
46b03 (6) 6
algebra and number theory (6) 6
animals (6) 6
catalysts (6) 6
chemical synthesis (6) 6
common fixed point (6) 6
derivation (6) 6
difference equations (6) 6
differential geometry (6) 6
geometry and topology (6) 6
magnetic nanoparticles (6) 6
matematik (6) 6
materials science (6) 6
mathematical and computational biology (6) 6
methods (6) 6
natural sciences (6) 6
naturvetenskap (6) 6
probabilistic normed space (6) 6
quartic functional equation (6) 6
catalysis (5) 5
engineering (5) 5
functional equation (5) 5
fuzzy logic (5) 5
fuzzy normed spaces (5) 5
humans (5) 5
male (5) 5
modelling and simulation (5) 5
multi-banach space (5) 5
nonlinearity (5) 5
operator theory (5) 5
silicon dioxide (5) 5
39b52 (4) 4
39b72 (4) 4
article subject (4) 4
biochemistry & molecular biology (4) 4
college mathematics (4) 4
computational mathematics (4) 4
differential equations (4) 4
electron microscopy (4) 4
engineering, chemical (4) 4
ergodic processes (4) 4
ergodic theorem (4) 4
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2016, ISBN 0128053461, 84
A comprehensive discussion of the random norm of random bounded linear operators, also providing important random norms as random norms of differentiation... 
Random operators
eBook
Advances in difference equations, ISSN 1687-1847, 12/2020, Volume 2020, Issue 1, pp. 1 - 10
... stability for nonlinear Ψ -Hilfer stochastic fractional differential equation with uncertainty Reza Chaharpashlou1, Reza Saadati1* and Abdon Atangana2 *Correspondence... 
Nonlinear equations | Uncertainty | Stability | Differential equations | Cauchy problem | Random operator | Ψ-Hilfer stochastic fractional derivative random operator | Fuzzy controller function | Time-varying delays | Ulam–Hyers–Rassias stability
Journal Article
Research on chemical intermediates, ISSN 0922-6168, 3/2018, Volume 44, Issue 3, pp. 2195 - 2213
Journal Article
ISSN 1144-0546, 2/2018, Volume 42, Issue 4, pp. 378 - 386
A new magnetic catalyst comprising starch-supported CuFe 2 O 4 NPs as a highly water dispersible material is prepared and characterized by different techniques... 
Journal Article
2015, ISBN 3319187074, 353
Some of the most recent and significant results on homomorphisms and derivations in Banach algebras, quasi-Banach algebras, C*-algebras, C*-ternary algebras,... 
Differential Equations | Functional analysis | Banach algebras | Functional equations | Random operators
eBook
Journal of parasitic diseases, ISSN 0971-7196, 12/2016, Volume 40, Issue 4, pp. 1184 - 1188
... chain reaction in Sistan region, Iran Hamidreza Majidiani • Reza Nabavi • Maryam Ganjali • Dariush Saadati Received: 3 November 2014 / Accepted: 13 January 2015... 
Medicine & Public Health | Asymptomatic carriers | Health Promotion and Disease Prevention | Infectious Diseases | Sistani | Holstein | Medicine/Public Health, general | Theileria annulata | PCR | Polymerase chain reaction | Theileriosis | Jugular vein | Primers | Original
Journal Article
2016, ISBN 0081009550
Web Resource
2016, ISBN 0128053461
Web Resource
FIXED POINT THEORY, ISSN 1583-5022, 01/2019, Volume 20, Issue 1, pp. 289 - 297
In this paper, at first, we consider the concept of fuzzy Banach algebras and fuzzy compact operators. Then we apply a fixed point theorem to solve the... 
Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 12/2011, Volume 2011, Issue 2011, pp. 1 - 41
We present some topics about random spaces. The main purpose of this paper is to study topological structure of random normed spaces and random functional... 
Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology | Mathematical analysis | Research | Topological spaces
Journal Article
by Ghazanfari, Tooba and Faghihzadeh, Soghrat and Aragizadeh, Hassan and Soroush, Mohammad-Reza and Yaraee, Roya and Hassan, Zuhair Mohammad and Foroutan, Abbas and Vaez-Mahdavi, Mohammad-Reza and Javadi, Mohammad-Ali and Moaiedmohseni, Sakine and Azizi, Fereidoun and Panahi, Yunes and Mostafaie, Ali and Ghasemi, Hassan and Shams, Jalaleddin and Pourfarzam, Shahryar and Jalali-Nadoushan, Mohammad-Reza and Fallahi, Faramarz and Ebtekar, Massoumeh and Davoudi, Seyyed-Masoud and Ghazanfari, Zeinab and Ardestani, Sussan K and Shariat-Panahi, Shamsa and Moin, Athar and Rezaei, Abbas and Kariminia, Amina and Ajdary, Soheila and Mahmoudi, Mahmoud and Roshan, Rasoul and Ghaderi, Sulayman and Babai, Mahmoud and Naghizadeh, Mohammad-Mehdi and Ghanei, Mostafa and Tebyanian, Saeid and Saadati, Mahsa and Mansourian, Marjan and Hosseinzadeh, Samaneh and Jalaei, Shohreh and Merasizadeh, Javad and Heidari, Mohsin-Reza and Karami, Gholamreza and Ghassemi-Broumand, Mohammad and Zaeri, Farid and Chalabi, Maryam and Kiani, Sara and Ghanbari, Fariba and Parvaneh, Shahram and Mahboudi, Fereidoun and Askari, Nayere and Darabi, Hayede and Riazi, Frahade and Rastin, Maryam and Zamani, Shahrzad and Tabasi, Nafise and Andalib, Alireza and Gharagozloo, Marjan and Giasi, Zahra and Habibi-Ashtyani, Nastaran and Heidari, Faramarz and Tolou'ei, Reza and Mohamadpanahi, Shahla and Ghaderi, Rojhan and Mola'ian, Ameneh and Ma'roufi-Aghdam, Fatah and Ma'roufpour, Seddiq and Mowafighi, Mohsen and Alipour, Sara and Barzigar, Maryam and Shamami, Golaleh and Mahmoudnejhad, Shadi and Meykhasteh, Altoun and Montazeri, Ali and Farhnejad, Zohreh and Mohammadi, Parisa and Abdi, Ahya and Jalilvand, Frouzandeh and Khateri, Shahryar and Amini, Reza and Emadi, Naser and Falahati, Farahnaz and Sardasht Iran Cohort Study Res Grp and Sardasht-Iran Cohort Study Research Group
Archives of Iranian medicine, ISSN 1029-2977, 01/2009, Volume 12, Issue 1, pp. 5 - 14
Journal Article
Journal of inequalities and applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 8
... of solutions for a class of integral equations by common fixed point theorems in IFMT -spaces Reza Saadati * * Correspondence: rsaadati@eml.cc Department of Mathematics... 
54E40 | integral equations | nonlinear IF contractive mapping | complete IFMT-space | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | 54E35 | 54H25 | fixed point theorem | Physical Sciences | Mathematics, Applied | Science & Technology | Theorems | Fixed points (mathematics) | Existence theorems | Integral equations | Uniqueness | Inequalities
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 10/2010, Volume 60, Issue 8, pp. 2488 - 2496
Journal Article
Fixed point theory and applications (Hindawi Publishing Corporation), ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 12
Journal Article
Advances in difference equations, ISSN 1687-1847, 07/2020, Volume 2020, Issue 1
We consider a nonlinear Cauchy problem involving the Psi -Hilfer stochastic fractional derivative with uncertainty, and we give a stability result. Using fixed... 
Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Journal of parasitic diseases, ISSN 0971-7196, 12/2014, Volume 38, Issue 4, pp. 371 - 373
...ORIGINAL ARTICLE Comparative prevalence of hepato-pulmonary hydatidosis among native and imported cattle in north of Sistan and Baluchestan: Iran Reza Nabavi... 
Medicine & Public Health | Hydatidosis | Iran | Cattle | Health Promotion and Disease Prevention | Infectious Diseases | Sistan and Baluchestan | Medicine/Public Health, general | International trade | Livestock industry | Livestock | International economic relations | Comparative analysis | Prevalence studies (Epidemiology) | Original
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.